| Catalog Number |
02.12.0612FL |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 july 2019: lot 154756: (b)(6) items manufactured and released on 15.01.2016.Expiration date: 2020-12-19.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
Revision surgery performed after 8 months from the primary due to signs of an infection (the pathogen is unknown).The surgeon performed a washout and poly-swap and the surgery was completed successfully.